HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.12 (1999) >

 
Title :General inverse problems for the best approximation in Banach spaces
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-1999
Abstract :Inverse problems for the degree of the best approximation are discussed in the general settings in Banach spaces and several refined results are obtained. Furthermore, applications are provided from the viewpoint of Fourier expansions associated with projections on Banach spaces.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15949
Citation :Ryukyu mathematical journal Vol.12 p.53 -68
Appears in Collections:Vol.12 (1999)

Files in This Item:

File Description SizeFormat
Vol12p053.pdf3727KbAdobe PDFView/Open